MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-R-AMP-02
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a left-sided atrial flutter procedure, an orange light was noted on the amplifier as well as a software issue and the procedure was cancelled with no patient consequences.The procedure will be rescheduled.
 
Additional Manufacturer Narrative
One ensite x amplifier was received for evaluation.Visual inspection revealed the front ports, rear ports, and chassis show signs of wear consistent with use over time.For evaluation purposes ports 3 and 4 small form-factor pluggable (sfp) were temporarily exchanged.The amplifier was powered on and booted to a solid green ¿ready¿ light emitting diode (led) status indicating the amplifier passed the power-on-self-test (post) and successfully communicated with the test station tracker software.During analysis, the amplifier logs identified a warning message stating: ¿an under-voltage condition¿ for the 3 channels within the slot 4 cardiamp board.The message was followed by a slot 4 pmbus critical error which sent the amplifier into a blinking amber (error) state.The cardiamp was temporarily replaced isolating the symptom to the board originally in slot 4.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information provided to abbott and the investigation performed, the root cause of the reported event was attributed to the cardiamp board in slot 4.

Brand Name
ENSITE¿ X AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key21761046
Report Number2184149-2025-00068
Device Sequence Number12923622
Product Code DQK
UDI-Device Identifier05415067034748
UDI-Public(01)05415067034748(10)8072884
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-R-AMP-02
Device Catalogue NumberENSITE-R-AMP-02
Device Lot Number8072884
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2025
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown